InstitucionesÁrea de conocimientoPeriodo de publicación recogido
|
|
Andrei Martínez Finkelshtein
Yoram Last
Rowan Killip
Helge Krüger
Ofer Zeitouni
David Damanik
Maxim Zinchenko
Fritz Gesztesy
Yuri Kreimer
Peter Yuditskii
Jonathan Breuer
Jacob S. Christiansen
María José Cantero Medina
Rupert L. Frank
|
Asymptotics of Chebyshev polynomials, II: DCT subsets of R
Jacob S. Christiansen, Barry Simon, Peter Yuditskii, Maxim Zinchenko
Duke Mathematical Journal, ISSN 0012-7094, Vol. 168, Nº. 2, 2019, págs. 325-349
Large deviations and the Lukic conjecture
Jonathan Breuer, Barry Simon, Ofer Zeitouni
Duke Mathematical Journal, ISSN 0012-7094, Vol. 167, Nº. 15, 2018, págs. 2857-2902
Cantor polynomials and some related classes of OPRL
Helge Krüger, Barry Simon
Journal of approximation theory, ISSN 0021-9045, Vol. 191, Nº 1 (March 2015), 2015, págs. 71-93
Natural boundaries and spectral theory
Jonathan Breuer, Barry Simon
Advances in mathematics, ISSN 0001-8708, Vol. 226, Nº 6, 2011, págs. 4902-4920
Eigenvalue spacings and dynamical upper bounds for discrete one-dimensional Schrödinger operators
Jonathan Breuer, Yoram Last, Barry Simon
Duke Mathematical Journal, ISSN 0012-7094, Vol. 157, Nº. 3, 2011, págs. 425-460
Rupert L. Frank, Barry Simon
Duke Mathematical Journal, ISSN 0012-7094, Vol. 157, Nº. 3, 2011, págs. 461-493
Asymptotics of the L2 norm of derivatives of OPUC
Andrei Martínez Finkelshtein , Barry Simon
Journal of approximation theory, ISSN 0021-9045, Vol. 163, Nº 6, 2011, págs. 747-778
Perturbations of orthogonal polynomials with periodic recursion coefficients
David Damanik, Rowan Killip, Barry Simon
Annals of mathematics, ISSN 0003-486X, Vol. 171, Nº 3, 2010, págs. 1931-2010
Sum rules and spectral measures of Schrödinger operators with L^2 potentials
Rowan Killip, Barry Simon
Annals of mathematics, ISSN 0003-486X, Vol. 170, Nº 2, 2009, págs. 739-782
Regularity and the Cesàro-Nevai class
Barry Simon
Journal of approximation theory, ISSN 0021-9045, Vol. 156, Nº 2, 2009, págs. 142-153
Monotone Jacobi parameters and non-Szego weights
Yuri Kreimer, Yoram Last, Barry Simon
Journal of approximation theory, ISSN 0021-9045, Vol. 157, Nº 2, 2009, págs. 144-171
Poisson brackets of orthogonal polynomials
María José Cantero Medina , Barry Simon
Journal of approximation theory, ISSN 0021-9045, Vol. 158, Nº 1, 2009, págs. 3-48
Finite gap Jacobi matrices: an announcement
Jacob S. Christiansen, Barry Simon, Maxim Zinchenko
Journal of computational and applied mathematics, ISSN 0377-0427, Vol. 233, Nº 3, 2009 (Ejemplar dedicado a: 9th OPSFA Conference), págs. 652-662
A new approach to inverse spectral theory II: general real potentials and the connection to the spectral measure
Barry Simon, Fritz Gesztesy
Annals of mathematics, ISSN 0003-486X, Vol. 152, Nº 2, 2000, págs. 593-643
A new approach to inverse spectral theory, I. Fundamental formalism
Barry Simon
Annals of mathematics, ISSN 0003-486X, Vol. 150, Nº 3, 1999, págs. 1029-1057
Esta página recoge referencias bibliográficas de materiales disponibles en los fondos de las Bibliotecas que participan en Documat. En ningún caso se trata de una página que recoja la producción bibliográfica de un autor de manera exhaustiva. Nos gustaría que los datos aparecieran de la manera más correcta posible, de manera que si detecta algún error en la información que facilitamos, puede hacernos llegar su Sugerencia / Errata.
© 2008-2025 Fundación Dialnet · Todos los derechos reservados